Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 339–356 | Cite as

Rigidity Theorems of Complete Kähler-Einstein Manifolds and Complex Space Forms

  • Tian ChongEmail author
  • Yuxin Dong
  • Hezi Lin
  • Yibin Ren
Article
  • 2 Downloads

Abstract

We concentrate on using the traceless Ricci tensor and the Bochner curvature tensor to study the rigidity problems for complete Kähler manifolds. We derive some elliptic differential inequalities from Weitzenb¨ock formulas for the traceless Ricci tensor of Kähler manifolds with constant scalar curvature and the Bochner tensor of Kähler-Einstein manifolds respectively. Using elliptic estimates and maximum principle, several Lp and L pinching results are established to characterize Kähler-Einstein manifolds among Kähler manifolds with constant scalar curvature and complex space forms among Kähler-Einstein manifolds. Our results can be regarded as a complex analogues to the rigidity results for Riemannian manifolds. Moreover, our main results especially establish the rigidity theorems for complete noncompact Kähler manifolds and noncompact Kähler-Einstein manifolds under some pointwise pinching conditions or global integral pinching conditions. To the best of our knowledge, these kinds of results have not been reported.

Key words

rigidity theorems Kähler-Einstein complex space forms 

2010 MR Subject Classification

32Q15 32Q20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bando S, Kasue A, Nakajima H. On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth. Invent Math, 1989, 97(2): 313–349MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bando S, Mabuchi T. Uniqueness of Einstein Kähler metrics modulo connected group actions//Adv Stud Pure Math, 10. Amsterdam: North-Holland, 1987Google Scholar
  3. [3]
    Bochner S. Curvature and Betti numbers. 2. Ann Math, 1949, 50(1): 77–93MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Chen X. Recent progress in Kähler geometry (ENG)//Proceedings of the International Congress of Mathematicians. Vol. II. Beijing: Higher Education Press, 2002: 273–282Google Scholar
  5. [5]
    Donaldson S K. Conjectures in Kähler geometry//Douglas M, Gauntlett J, Gross M. Strings and Geometry. American Mathematical Society, 2004: 71–78Google Scholar
  6. [6]
    Hebey E. Variational methods and elliptic equations in Riemannian geometry. Workshop on Recent Trends in Nonlinear Variational Problems. Notes from Lectures at ICTP, 2003Google Scholar
  7. [7]
    Hebey E. Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities. Courant Lect Notes Math, 5. New York: Courant Institute of Mathematical Sciences, 1999Google Scholar
  8. [8]
    Huisken G. Ricci deformation of the metric on a Riemannian manifold. J Differential Geom, 1985, 21(1985): 2438–2443MathSciNetzbMATHGoogle Scholar
  9. [9]
    Hebey E, Vaugon M. Effective L p pinching for the concircular curvature. J Geom Anal, 1996, 6(4): 531–553MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Itoh M, Nakagawa T. Variational stability and local rigidity of Einstein metrics. Yokohama Math J, 2005, 51(2): 103–115MathSciNetzbMATHGoogle Scholar
  11. [11]
    Itoh M, Satoh H. Isolation of the Weyl conformal tensor for Einstein manifolds. Proc Japan Acad, 2002, 2015(5): 1163–1168zbMATHGoogle Scholar
  12. [12]
    Itoh M, Kobayashi D. Isolation theorems of the Bochner curvature type tensors. Tokyo J Math, 2004, 27(2004): 227–237MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Kim S. Rigidity of noncompact complete manifolds with harmonic curvature. Manuscripta Math, 2009, 135(1/2): 107–116MathSciNetzbMATHGoogle Scholar
  14. [14]
    Kobayashi S, Nomizu K. Foundations of Differential Geometry. Vol. II. Wiley Classics Library, 1996zbMATHGoogle Scholar
  15. [15]
    Kühnel M. Complete Kähler-Einstein manifolds//Ebeling W, Hulek K, Smoczyk K, eds. Complex and Differential Geometry. Berlin, Heidelberg: Springer, 2011: 171–181CrossRefGoogle Scholar
  16. [16]
    Lee J M, Parker T H. The Yamabe problem. Bull Amer Math Soc, 1987, 17(1): 37–91MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Lebrun C, Simanca S R. Extremal Kähler metrics and complex deformation theory. Geom Funct Anal, 1994, 4(3): 298–336MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Obata M. The conjectures on conformal transformations of Riemannian manifolds. Bull Amer Math Soc, 1971, 77(1971): 247–258MathSciNetzbMATHGoogle Scholar
  19. [19]
    Okumura M. Hypersurfaces and a’ pinching problem on the second fundamental tensor. Amer J Math, 1974, 96(1): 207–213MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Pigola S, Rigoli M, Setti A. Some characterizations of space-forms. Trans Amer Math Soc, 2007, 359(4): 1817–1828MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Ren Y, Lin H, Dong Y. Rigidity theorems for complete Sasakian manifolds with constant pseudo-Hermitian scalar curvature. J Geom Anal, 2014: 1–29Google Scholar
  22. [22]
    Shen Z M. Some rigidity phenomena for Einstein metrics. Proc Amer Math Soc, 1990, 108(4): 981–987MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Shen Z. Rigidity theorems for nonpositive Einstein metrics. Proc Amer Math Soc, 1992, 116(4): 1107–1114MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    Schoen R, Yau S T. Conformally flat manifolds, Kleinian groups and scalar curvature. Invent Math, 1988, 92(1): 47–71MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Tian G. Extremal metrics and geometric stability. Houston J Math, 2002, 28(2): 411–432MathSciNetzbMATHGoogle Scholar
  26. [26]
    Tian G, Yau S T. Complete Kähler manifolds with zero Ricci curvature. I. J Amer Math Soc, 1990, 3(3): 579–610MathSciNetzbMATHGoogle Scholar
  27. [27]
    Tian G, Yau S T. Complete Kähler manifolds with zero Ricci curvature. II. Invent Math, 1991, 106: 27–60MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    Zhang Y. A note on conical Kähler-Ricci flow on minimal elliptic Kähler surface. Acta Math Sci, 2018, 38B(1): 169–176CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Sciences; College of Arts and SciencesShanghai Polytechnic UniversityShanghaiChina
  2. 2.School of Mathematical ScienceFudan UniversityShanghaiChina
  3. 3.School of Mathematics and Computer ScienceFujian Normal UniversityShanghaiChina
  4. 4.College of Mathematics; Physics and Information EngineeringZhejiang Normal UniversityJinhuaChina

Personalised recommendations